# SDR 9701805528

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND MID SECTION OF EMERGENCY CABIN FLOOR LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK OK.
